# SDR A6WA2018061845893

- Difficulty date: June 11, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 35,027 hours, 33,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TCAS ANTENNA DOUBLER HAS CORROSION AROUND SCREW MOUNT HOLES.  REPLACED DOUBLER EA 15-2014-128 REV-A DATED 5/23/2014.
